# SDR SWAA2012091107524

- Difficulty date: August 1, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FORWARD LAV SERVICE DOOR CUTOUT LOWER EDGE CORRODED BETWEEN BS 268 TO BS 272, STR 22R.  REMOVED AND REPLACED SKIN PER SRM AND DWG.
